RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 21, Number 11  


Ordinary Differential Equations
Some questions of the spectral analysis of a nonselfadjoint differential operator with a “floating” singularity in the coefficient
E. P. Bogomolova
1843
Existence of polar and pseudopolar solutions of autonomous systems of three differential equations. I
T. S. Bud'ko, A. I. Yablonskii
1849
Bifurcation equations for the existence of periodic solutions of periodic Pfaffian systems
È. I. Grudo
1857
Properties of higher-order central exponents
N. A. Izobov
1867
A class of boundary value problems reducible to an equation with a heterotonic operator
A. I. Kolosov
1884
Stability of a system of the first class with zero first diagonal coefficient
G. S. Krechetov
1891
Fourier approximations of periodic solutions of nonlinear differential equations
V. N. Laptinskii
1899
Generic properties of conditional exponential stability. XIII
V. M. Millionshchikov
1905
Asymptotic behavior as $t\to\infty$ of the solution of the Cauchy problem for a nonlinear differential-difference Schrödinger equation
V. Yu. Novokshenov
1915
Solution of a boundary value problem of interaction of electrons with a Redmond field
I. M. Ternov, V. R. Khalilov, A. M. Khapaev, I. V. Ponomarev
1926
On the controllability of autonomous Pfaffian systems
O. V. Khramtsov
1933

Partial Differential Equations
Elliptic problems with discontinuous coefficients in the boundary operators
V. N. Aref'ev
1940
A nonlinear problem of laser thermochemistry. I
F. V. Bunkin, V. A. Galaktionov, N. A. Kirichenko, S. P. Kurdyumov, A. A. Samarskii
1947
Uniqueness of the solution of linear boundary value problems for a second-order degenerate parabolic equation in an unbounded domain. I
L. I. Kamynin
1959
Solutions of nonlinear boundary value problems of the shallow theory of shells of revolution
V. V. Mel'nik
1970
Boundary control in the Dirichlet problem for linear elliptic systems of first-order differential equations
I. E. Pleshchinskaya
1978

Short Communications
Interaction of populations in a model close to the Volterra model
R. Anvarov
1989
Numerical solution of a class of operator equations of the first kind
N. Yu. Bakaev
1991
Continuity of the coefficient of reflection of a one-dimensional Schrödinger equation
I. M. Guseinov
1993
Оценка модуля решения линейного уравнения второго порядка
M. A. Ilyukovich
1995
The mean-value formula for eigenfunctions of a singular second-order differential operator
N. I. Kipriyanova
1998
Functions on a parabolic cylinder with a negative integer index
N. L. Lepe
2001
A boundary value problem for a degenerate hyperbolic equation
S. Yu. Nazarov
2003
Necessary and sufficient conditions for formal reducibility
V. L. Rabtsevich
2006
Exponential stability of solutions of a linear stochastic system for the Lappo–Danilevskiǐ case
V. G. Skatetsky
2007
Regularization for a two-dimensional Abel integral equation
A. Srazhidinov
2011

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
2013

Viktor Dmitrievich Kupradze
T. V. Burchuladze, N. P. Vekua, T. G. Gegelia, N. P. Erugin, I. T. Kiguradze, L. D. Kudryavtsev, A. G. Sveshnikov
2018
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019